# SDR SWAA2016051651777

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 41,396 hours, 24,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Dirty
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT WITH GEAR LEVER UP OR OFF FWD PANEL NOSE GEAR RED LIGHT & OVERHEAD PANEL GREEN GEAR DOWN LIGHT ILLUMINATED.  CLEANED SENSOR PSEU IAW MMM.
